Bargaining problems with claims
Youngsub Chun and
Mathematical Social Sciences, 1992, vol. 24, issue 1, 19-33
References: Add references at CitEc
Citations: View citations in EconPapers (62) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
Working Paper: BARGAINING PROBLEMS WITH CLAIMS (1989)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:24:y:1992:i:1:p:19-33
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Nithya Sathishkumar ().